Library Header Image
LSE Research Online LSE Library Services

Coloring the square of a planar graph

van den Heuvel, Jan ORCID: 0000-0003-0897-9148 and McGuinness, Sean (2003) Coloring the square of a planar graph. Journal of Graph Theory, 42 (2). pp. 110-124. ISSN 0364-9024

Full text not available from this repository.
Identification Number: 10.1002/jgt.10077
Item Type: Article
Official URL:
Additional Information: © 2002 Wiley Periodicals
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 14 Oct 2008 15:14
Last Modified: 26 May 2024 18:36

Actions (login required)

View Item View Item